Myocarditis: Expert discusses vaccine side effect
We use your sign-up to provide content in ways you’ve consented to and to improve our understanding of you. This may include adverts from us and 3rd parties based on our understanding. You can unsubscribe at any time. More info
Millions of people in dozens of countries have received the AstraZeneca Covid-19 vaccine with few reports of ill effects. However, when reports of adverse side effects caused by the vaccine are announced, they are likely to be severe and occasionally life-threatening. What are the serious symptoms you need to be aware after a death in the UK was reported?
Matthew Dibble, 40, began experiencing painful headaches and was taken to the A&E department at St Thomas’ Hospital, London, on May 8, reported MailOnline.
The musician was sent home to rest in Lewisham, south London, but was back in the hospital after two days.
It was reported that doctors raced to try and reduce the swelling which was taking over his brain.
He sadly passed away soon after.
Southwark Coroner’s Court heard on Tuesday that his headaches began shortly after he was administered the first dose of the AstraZeneca Covid vaccine.
A “vaccine-induced brain haemorrhage” was listed in his post-mortem as a contributing factor to his “unnatural” death, according to assistant coroner Dr Julian Morris.
The primary cause of death was registered as brain stem herniation, which occurs when brain tissue, blood, and spinal fluid shifts from its normal position inside the skull.
Bleeding, also called haemorrhage, is the name used to describe blood loss.
It can refer to blood loss inside the body, called internal bleeding, or to blood loss outside of the body, called external bleeding.
One study published in the National Library of Health investigated fatal cerebral haemorrhage from the COVID-19 vaccine.
The study reported a patient in her 30s who suffered with headaches which developed one week after her AstraZeneca jab.
“Three days later, her condition deteriorated rapidly, and she was presented to the emergency department with slurred speech, uncoordinated movements and reduced consciousness,” noted the study.
“Symptoms progressed to left-sided hemiparesis and her level of consciousness deteriorated.
“Computed tomography (CT) of the head showed a large right-sided haemorrhage and incipient herniation.
“In spite of efforts to reduce intracranial pressure, the patient died the following day.
“Post-mortem examination revealed antibodies to PF4, and fresh small thrombi were found in the transverse sinus, frontal lobe and pulmonary artery.”
Symptoms of a haemorrhage include:
- Sudden tingling, weakness, numbness, or paralysis of the face, arm or leg, particularly on one side of the body.
- Nausea and vomiting
- Difficulty swallowing
- Loss of vision or difficulty seeing.
Anybody experiencing troubling symptoms following Covid vaccination, that persist for longer than a few days, are recommended to call NHS 111.
Furthermore, the Yellow Card app lets you report suspected side effects for medicines and vaccines to the UK Medicines and Healthcare products Regulatory Agency (MHRA).
In regards to the coroner’s report on Matthew Dibble, Express.co.uk reached out to AstraZeneca’s press office for a comment on the unfortunate incident.
Source: Read Full Article